# SDR AALA950316

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1459A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11479
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 5805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT SIDE OF FUS STA 5305 SEC 58, 1 INCH BY .9375 INCH DEEP.  INSTALLED TEMPORARY REPAIR PER SRM 53-00-02 AND REPAIR PER ESO 51000 DATED 2/13/95.  (Z)
